# SDR AALA2019111429001

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 83,514 hours, 10,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPL LIGHT ASSEMBLY L1 DOOR/CLOSET FRAME EDGE DAMAGED. MAINTENANCE REPLACED LIGHT ASSEMBLY PER WSPM 20-30-11.
